# SDR SWAA2014122335231

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 63,372 hours, 51,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN CRACKED AT LOWER HINGE AREA.  REPAIRED SKIN IAW EA.
